# SDR HALA2016121600555

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T41578
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/E PANEL ON NR 2 SLAT AT O/B END. REMOVED, FABRICATED AND REPLACED L/E PANEL ON NR 2 SLAT O/B END IAW SRM 51-40-02-0G-01, SRM 51-40-05-0G-0, BAL 5300 8.2.1 AND DWG  114+4157, USING .06" 7075-TO LOT 5047703, HEAT TREATED TO T6 COND PER P609576.
